Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015, Article ID 563127, 11 pages
http://dx.doi.org/10.1155/2015/563127
Research Article

Stability Analysis for a Fractional HIV Infection Model with Nonlinear Incidence

1Department of Basic Course, Haikou College of Economics, Haikou 571127, China
2School of Mathematics and Physics, China University of Geosciences, Wuhan 430074, China
3Department of Mathematics and Statistics, University of Helsinki, 00014 Helsinki, Finland

Received 30 September 2014; Accepted 16 December 2014

Academic Editor: Bai-Lian Larry Li

Copyright © 2015 Linli Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the fractional-order derivatives into an HIV infection model with nonlinear incidence and show that the established model in this paper possesses nonnegative solution, as desired in any population dynamics. We also deal with the stability of the infection-free equilibrium, the immune-absence equilibrium, and the immune-presence equilibrium. Numerical simulations are carried out to illustrate the results.